# SDR SWIA200921664

- Difficulty date: May 17, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 20,938 hours, 28,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6341 - FLOOR STRIP EMERGENCY LIGHT LENSE MISSING.  REPLACED LENSE.
